Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 53, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 7, 2007, 4:40 PM CDT for Clay County, Jackson County, Missouri; Wyandotte County, Kansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2007, 4:40 PM CDT (21:40 UTC)
- Expired
- Jun 7, 2007, 5:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Wyandotte County, KS, Clay County, MO, Jackson County, MO
The radar
The Pleasant Hill radar (KEAX), 46 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 1:54 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1138 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 321 m²/s²
- 0-3 km storm-relative helicity
- 395 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 072140 SVREAX KSC209-MOC047-095-072215- /O.NEW.KEAX.SV.W.0053.070607T2140Z-070607T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 440 PM CDT THU JUN 7 2007 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN WYANDOTTE COUNTY IN NORTHEAST KANSAS SOUTHERN CLAY COUNTY IN WEST CENTRAL MISSOURI NORTHWESTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI * UNTIL 515 PM CDT * AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KANSAS CITY KANSAS...AND MOVING NORTHEAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... AVONDALE...GLADSTONE AND OAKVIEW BY 445 PM CDT. CLAYCOMO...GLENAIRE...PLEASANT VALLEY AND COURTNEY BY 450 PM CDT. LIBERTY BY 455 PM CDT. MISSOURI CITY BY 500 PM CDT. EXCELSIOR SPRINGS BY 510 PM CDT. THE TOWNS OF RANDOLPH...BIRMINGHAM...MOSBY AND PRATHERSVILLE ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3916 9473 3901 9466 3918 9421 3938 9424 $$ MJ
2 follow-up statements
000 WWUS53 KEAX 072157 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 457 PM CDT THU JUN 7 2007 KSC209-072207- /O.CAN.KEAX.SV.W.0053.000000T0000Z-070607T2215Z/ WYANDOTTE KS- 457 PM CDT THU JUN 7 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WYANDOTTE COUNTY IS CANCELLED... AT 455 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA ...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR NORTHEASTERN KANSAS. LAT...LON 3926 9448 3909 9445 3918 9421 3938 9424 $$ MOC047-095-072215- /O.CON.KEAX.SV.W.0053.000000T0000Z-070607T2215Z/ JACKSON MO-CLAY MO- 457 PM CDT THU JUN 7 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN CLAY AND NORTHERN JACKSON COUNTIES UNTIL 515 PM CDT... AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COURTNEY...MOVING NORTHEAST AT 50 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... EXCELSIOR SPRINGS BY 505 PM CDT. THE TOWNS OF MOSBY AND PRATHERSVILLE ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3926 9448 3909 9445 3918 9421 3938 9424 $$ MJ
000 WWUS53 KEAX 072211 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 509 PM CDT THU JUN 7 2007 MOC047-095-072219- /O.EXP.KEAX.SV.W.0053.000000T0000Z-070607T2215Z/ JACKSON MO-CLAY MO- 509 PM CDT THU JUN 7 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAY AND NORTHERN JACKSON COUNTIES WILL EXPIRE AT 515 PM CDT... AT 510 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3926 9448 3909 9445 3918 9421 3938 9424 $$ MJ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:32 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 7, 3:32 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
332 PM CDT THU JUN 7 2007
.DISCUSSION...
SHORT TERM (TONIGHT-FRIDAY)...
WARM SECTOR AIRMASS CONTINUES TO UNDERGO AMPLE HEATING AND
MOISTENING EARLY THIS AFTERNOON. TEMPERATURES IN THE MID 80S AND
DEWPOINTS APPROACHING 70F ARE CONTRIBUTING TO MLCAPES ON THE ORDER
2000 J/KG. DRYLINE HAS BECOME INCREASINGLY ACTIVE OVER THE PAST HOUR
OR SO...WITH MOST DISCRETE STORMS NOTED OVER THE NORTHERN HALF OF
THE CWA. EFFECTIVE SHEAR IS MORE THAN SUFFICIENT FOR SUPERCELL
STORMS AND FAST MOVING MINI-BOW SEGMENTS WITH DAMAGING WINDS AND
ISOLATED TORNADOES THE PRIMARY THREATS. HIGH FREEZING LEVELS AND
ONLY MODEST MID LEVEL LAPSE RATES MAY KEEP THREAT OF LARGE HAIL
MARGINAL...ALTHOUGH THIS CAN BE AUGMENTED BY DEGREE OF DEEP LAYER
SHEAR.
FURTHER SOUTH...DRYLINE HAS BECOME QUASI-STATIONARY FROM KANSAS CITY
TO SOUTHWEST OF LAWRENCE KANSAS. DEEP LAYER SHEAR VECTOR ORIENTED
ALONG THIS BOUNDARY HAS CONTRIBUTED TO MORE WIDESPREAD DEVELOPMENT
WITH A CLASSIC TRAINING SETUP UNFOLDING OVER A VERY NARROW (10 MILE
WIDE) CORRIDOR. SLOW MOVING OUTFLOW BOUNDARY AHEAD OF THIS ACTIVITY
PER KEAX WSR-88D SUGGESTS THAT SEVERE THREAT MAY BE LIMITED FOR NOW
WITH A VERY HEIGHTENED CONCERN OF FLASH FLOODING. POTENT MID LEVEL
SPEED MAX MOVING ACROSS THE PLAINS WILL ARRIVE ACROSS THIS REGION
BETWEEN 00 AND 03Z...AND COULD RESULT IN A FAIRLY RAPID INCREASE IN
STORM MODE EVOLUTION AND AN INCREASED SEVERE THREAT.
ACTIVITY SHOULD PUSH EAST OF THE REGION AFTER 06Z WITH DRYLINE
PASSAGE. BULK OF CLOUD COVER ASSOCIATED WITH UPPER LOW SHOULD REMAIN
NORTH OF THE THE REGION...ALLOWING FOR A MARKEDLY CHANGED DAY
TOMORROW WITH TEMPS SOME 15 DEGREES COOLER AND MUCH DRIER AIR
ADVECTING INTO THE REGION.
BOOKBINDER
EXTENDED (SATURDAY THROUGH THURSDAY)...
DRY WEATHER WILL PREVAIL ACROSS THE REGION ON SATURDAY...AS AN AREA
OF SURFACE HIGH PRESSURE SLOWLY DRIFTS OFF TO THE EAST.
HOWEVER...THIS QUIET PERIOD OF WEATHER LOOKS TO ONCE AGAIN FLOP BACK
INTO A MORE ACTIVE STRETCH OF WEATHER ON SUNDAY. MEDIUM RANGE
MODELS ARE IN DECENT LONG WAVE PATTERN AGREEMENT THROUGH MONDAY...IN
DEVELOPING YET ANOTHER DEEP TROUGH OVER THE WEST COAST OF THE
CONUS. THE LOCAL AFFECTS OF THIS PATTERN WILL BEGIN TO BE FELT ON
SATURDAY NIGHT AND SUNDAY...AS SW FLOW ALOFT LIFTS TONIGHTS COLD
FRONT BACK NORTHWARD AS A WARM FRONT. NAM/GFS BOTH INDICATE WEAK
ISENTROPIC LIFT ON THE 305K-310K SFC BEGINNING IN THE WESTERN ZONES
BY 06Z SAT. HOWEVER...THE BIGGEST CONCERN WITH THIS NORTHWARD
LIFTING FRONT WILL BE POTENTIAL FOR SVR DEVELOPMENT SUNDAY
AFTERNOON. IF THE WARM FRONT SLOWLY LIFTS NEAR THE MO/IA BORDER BY
SUN AFT...THERE SHOULD BE ENOUGH TIME FOR AREAS TO THE SOUTH OF THE
FRONT TO WARM WELL INTO THE MID-UPR 80S. EVEN THOUGH THE BEST SHEAR
WILL BE CONFINED TO AREAS OVER THE NORTHERN PLAINS...MODERATE
INSTABILITY SHOULD BE ABLE TO WORK WITH THE AVAILABLE 20-30 KTS 0-6
KM BULK SHEAR VALUES TO CREATE THE POTENTIAL FOR SVR WX OVER THE
AREA.
LCL WEATHER BECOMES MORE MUDDLED BY MONDAY AND TUESDAY WITH MODEL
DISCREPANCIES BECOMING MORE NUMEROUS. GENERALLY FOLLOWED THE GFS
ENSEMBLES AND 00Z ECMWF FOR THE MONDAY TO THURSDAY TIMEFRAME AS
OPERATIONAL GFS IS SEEMS A BIG OUT OF PLACE AND IS SUFFERING FROM
QUITE A BIT OF CONVECTIVE FEEDBACK. REGARDLESS...AFOREMENTIONED
MODELS SUGGEST A CONTINUED DEEPENING OF THE WESTERN TROUGH...MAKING
FOR A VERY ACTIVE PATTERN ACROSS THE CENTRAL US. CLOSER TO
HOME...WITH SLIGHTLY STRONGER SWLY FLOW ALOFT THE POTENTIAL EXISTS
FOR STORM ACTIVITY THROUGH MUCH OF THE MID-WEEK TIMEFRAME. STORMS
WILL LIKELY NOT BE WIDESPREAD...AS A RESULT ONLY LOW CHANCE POPS ARE
WARRANTED. THE LOCATION OF THE UPR RIDGE OVER THE EASTERN CONUS
WILL DETERMINE HOW MUCH WARM AIR ALOFT WILL EXIST TO PREVENT DAILY
CONVECTION.
AS FAR AS TEMPERATURES ARE CONCERNED...WITH RATHER BREEZY SWLY FLOW
THROUGH THE WORK WEEK...TEMPERATURES WILL MODERATE INTO THE UPPER
80S FOR MUCH OF THE WEEK. THESE TEMPERATURES MAY BE CONSERVATIVE
AND LATER SHIFTS WILL NEED TO EVALUATE FURTHER.
DUX
&&
.AVIATION...
STARK CONTRAST BETWEEN ST. JOSEPH AND THE KANSAS CITY TERMINALS THIS
AFTERNOON WITH DRYLINE PASSAGE HAVING OCCURRED EARLIER AT KSTJ.
FOR THE ST. JOSEPH TERMINAL...PRECIPITATION CHANCES HAVE ENDED AND
WILL DEAL WITH SOUTHWEST WINDS BECOMING WEST AND SLOWLY DIMINISHING
THIS EVENING. CLEAR SKIES MAY GIVE WAY TO VFR CEILINGS LATER TONIGHT
AS EXTENSIVE CLOUD COVER WRAPPING AROUND LARGE UPPER LOW APPROACHES.
FOR THE KANSAS CITY TERMINALS...BULK OF ACTIVITY REMAINING JUST
SOUTH OF KCI AND JUST NORTH OF DOWNTOWN AS DRYLINE HAS BECOME
STATIONARY IN THIS REGION. THUNDERSTORMS HAVE BECOME WIDESPREAD
ALONG THIS BOUNDARY...SO ONLY A MATTER OF TIME BEFORE DOWNTOWN
AIRPORT GETS INUNDATED. FOR KCI...ACTIVITY SHOULD REMAIN TO THE
SOUTH AND WILL AMEND TO VICINITY THUNDER SHORTLY.
BOOKBINDER
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY FROM 10 AM THURSDAY TO 7 PM THURSDAY FOR
MOZ008-MOZ017-MOZ024-MOZ025-MOZ032-MOZ033-MOZ039-
MOZ040-MOZ044-MOZ045-MOZ046-MOZ053-MOZ054.
KS...NONE.Hazardous weather outlook, Jun 7, 1:04 PM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 104 PM CDT THU JUN 7 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-081815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 104 PM CDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG UPPER LEVEL STORM SYSTEM WILL PASS TO OUR NORTH TODAY. A NARROW BAND OF SCATTERED THUNDERSTORMS HAS FORMED ALONG A DRY LINE WHICH EXTENDS FROM DES MOINES TO NEAR BETHANY TO JUST EAST OF ST JOSEPH INTO SOUTH CENTRAL KANSAS. THE THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE THIS AFTERNOON AS THE AIRMASS AHEAD OF THIS BOUNDARY BECOMES MORE UNSTABLE FROM SURFACE HEATING. VERY STRONG WIND FIELDS EXTENDING WELL UP INTO THE ATMOSPHERE WILL PROVIDE SIGNIFICANT SHEAR WHICH WILL HELP SUPPORT MORE ORGANIZED SEVERE THUNDERSTORM ACTIVITY. SINCE THE WIND FIELDS ARE NEARLY UNIDIRECTIONAL AND THE FREEZING LEVEL IS SO HIGH THE PRIMARY SEVERE THREAT WILL BE FROM DAMAGING STRAIGHT LINE WINDS. HOWEVER...AN ISOLATED TORNADO IS POSSIBLE DUE TO THE EXTREME WIND FIELDS AND INCREASING INSTABILITY. ALTHOUGH SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE ENTIRE REGION EAST OF AN EASTON KANSAS TO BETHANY LINE THE GREATEST THREAT OF SEVERE THUNDERSTORMS WILL BE OVER NORTH CENTRAL MISSOURI THIS AFTERNOON...INCLUDING THE BETHANY...PRINCETON...TRENTON AND GALLATIN AREAS. AFTER 5 PM AND CONTINUING INTO THE MID EVENING HOURS THE BEST THREAT FOR SEVERE WEATHER WILL BE EAST OF A LUCERNE TO ODESSA LINE. THE SEVERE THREAT IS EXPECTED TO SHIFT SOUTHEAST OF A BUTLER TO SEDALIA TO BOONVILLE LINE BY MIDNIGHT. OTHERWISE...STRONG SOUTH WINDS OF 20 TO 30 MPH ARE EXPECTED TODAY WITH WIND GUSTS FROM 35 TO 45 MPH. THE STRONGEST WIND GUSTS THIS AFTERNOON ARE EXPECTED TO BE EAST OF A LINE FROM BUTLER TO CARROLLTON TO KIRKSVILLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH MONDAY NIGHT WITH A FEW SEVERE THUNDERSTORMS POSSIBLE ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EARLY TONIGHT...SOUTHEAST OF A LINE FROM ST JOSEPH TO BETHANY. MJ
In the hours before
Special weather statement, Jun 7, 3:13 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 313 PM CDT THU JUN 7 2007 KSZ103>105-MOZ028-029-072045- CLAY-JOHNSON-LEAVENWORTH-PLATTE-WYANDOTTE- 313 PM CDT THU JUN 7 2007 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN JOHNSON...SOUTHEASTERN LEAVENWORTH...SOUTHEASTERN PLATTE...SOUTHWESTERN CLAY AND WYANDOTTE COUNTIES UNTIL 345 PM CDT... AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DE SOTO...MOVING NORTHEAST AT 45 MPH. THIS STORM WILL BE NEAR... LAKE QUIVIRA BY 320 PM CDT. PARKVILLE...KANSAS CITY KANSAS AND KANSAS CITY DOWNTOWN ARPT BY 330 PM CDT. OAKVIEW...RIVERSIDE...NORTHMOOR AND HOUSTON LAKE BY 335 PM CDT. GLADSTONE BY 340 PM CDT. THE TOWNS OF MONTICELLO...ZARAH...LAKE OF THE FOREST...HOLLIDAY... MAYWOOD...MUNCIE...POMEROY...BEVERLY HILLS...OAKS AND OAKWOOD ARE ALSO IN THE PATH OF THIS STORM. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. MJ
Local storm report, Jun 7, 4:01 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
401 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL 5 SE HAMILTON 39.69N 93.94W
06/07/2007 E1.00 INCH CALDWELL MO AMATEUR RADIO
IN ADDITION TO HAIL...WIND GUSTS ESTIMATED AT 65 MPH
&&
SWATSONLocal storm report, Jun 7, 4:22 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
422 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 2 NW LIBERTY 39.26N 94.45W
06/07/2007 E1.00 INCH CLAY MO FIRE DEPT/RESCUE
QUARTER SIZED HAIL AT INTERSECTION OF HWY 291 AND
INTERSTATE 35.
&&
SWATSONLocal storm report, Jun 7, 4:34 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
434 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL 5 W BROWNING 40.03N 93.25W
06/07/2007 E0.75 INCH LINN MO AMATEUR RADIO
&&
SWATSONThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 2:45 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Daviess | 45 min |
| Jun 7, 3:07 PM CDT | Severe Thunderstorm Warning | EAX | Putnam | 23 min |
| Jun 7, 3:35 PM CDT | Tornado Warning | EAX | Caldwell, Daviess, Livingston | 25 min |
| Jun 7, 4:09 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 36 min |
| Jun 7, 4:29 PM CDT | Tornado Warning | EAX | Ray | 31 min |
| Jun 7, 4:32 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Sullivan | 43 min |
| Jun 7, 5:18 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Ray | 42 min |
| Jun 7, 5:53 PM CDT | Tornado Warning | EAX | Carroll, Chariton | 37 min |
| Jun 7, 6:00 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton | 30 min |
| Jun 7, 6:24 PM CDT | Severe Thunderstorm Warning | EAX | Chariton | 36 min |
| Jun 7, 6:25 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 35 min |
| Jun 7, 6:35 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson | 40 min |
| Jun 7, 6:54 PM CDT | Flash Flood Warning | EAX | Clay | 6 hr |
| Jun 7, 6:54 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Saline | 36 min |
| Jun 7, 6:56 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Macon | 24 min |
| Jun 7, 4:28 PM CDT | Flash Flood Warning | EAX | Leavenworth, Wyandotte | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.